메뉴 건너뛰기




Volumn 5306, Issue , 2004, Pages 83-97

Quantitative evaluation of pairs and RS steganalysis

Author keywords

Steganalysis; Steganography

Indexed keywords

ALGORITHMS; DATA REDUCTION; EMBEDDED SYSTEMS; IMAGE ANALYSIS; IMAGE COMPRESSION; STATISTICAL METHODS;

EID: 8844280060     PISSN: 0277786X     EISSN: None     Source Type: Conference Proceeding    
DOI: 10.1117/12.526720     Document Type: Conference Paper
Times cited : (64)

References (9)
  • 2
    • 0036034444 scopus 로고    scopus 로고
    • Practical steganalysis of digital images - State of the art
    • Security and Watermarking of Multimedia Contents IV, E. J. Delp III and P. W. Wong, eds
    • J. Fridrich and M. Goljan, "Practical steganalysis of digital images - state of the art," in Security and Watermarking of Multimedia Contents IV, E. J. Delp III and P. W. Wong, eds., Proc. SPIE 4675, pp. 1-13, 2002.
    • (2002) Proc. SPIE , vol.4675 , pp. 1-13
    • Fridrich, J.1    Goljan, M.2
  • 3
    • 0242665592 scopus 로고    scopus 로고
    • Higher-order statistical steganalysis of palette images
    • Security and Watermarking of Multimedia Contents V, E. J. Delp III and P. W. Wong, eds
    • J. Fridrich, M. Goljan, and D. Soukal, "Higher-order statistical steganalysis of palette images," in Security and Watermarking of Multimedia Contents V, E. J. Delp III and P. W. Wong, eds., Proc. SPIE 5020, pp. 178-190, 2003.
    • (2003) Proc. SPIE , vol.5020 , pp. 178-190
    • Fridrich, J.1    Goljan, M.2    Soukal, D.3
  • 7
    • 0035766166 scopus 로고    scopus 로고
    • Steganalysis based on JPEG compatability
    • Multimedia Systems and Applications IV, A. G. Tescher, B. Vasudev, and V. M. Bove, Jr, eds
    • J. Fridrich, M. Goljan, and R. Du, "Steganalysis based on JPEG compatability," in Multimedia Systems and Applications IV, A. G. Tescher, B. Vasudev, and V. M. Bove, Jr, eds., Proc. SPIE 4518, pp. 275-280, 2002.
    • (2002) Proc. SPIE , vol.4518 , pp. 275-280
    • Fridrich, J.1    Goljan, M.2    Du, R.3
  • 8
    • 0000923503 scopus 로고
    • Asymptotic theory of certain goodness-of-fit criteria based on stochastic processes
    • R. W. Anderson and D. A. Darling, "Asymptotic theory of certain goodness-of-fit criteria based on stochastic processes," Ann. Math. Statist. 23, pp. 193-212, 1952.
    • (1952) Ann. Math. Statist. , vol.23 , pp. 193-212
    • Anderson, R.W.1    Darling, D.A.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.